# SDR AALA20121030034

- Difficulty date: October 30, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N686AA
- Make and model: Boeing 757223
- Aircraft serial: 25343
- Aircraft time: 62,727 hours, 21,879 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

MCO - CREW REPORTED AFTER GEAR DOWN AND FLAPS 20 DEGREE, LEFT HYDRAULIC SYSTEM PRESSURE EICAS MESSAGE.  EMERGENCY DECLARED FLIGHT LANDED MCO WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT DOWNLOCK ACTUATOR LINES THAT WERE RUPTURED.  SYSTEM GROUND CHECK NORMAL OPERATION.
